# SDR NACA2025070700002

- Difficulty date: July 7, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: No Test
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE PRSOV HEALTH CHECK FAIL. REMOVED AND REPLACED THE NR 2 ENGINE PRSOV AND CARRIED OUT TEST IAW AMM 36-11-09 REV 145.
